# SDR SWIA200718624

- Difficulty date: August 21, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 12,764 hours, 11,031 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Control Panel
- Condition: Stuck
- Location: Rudder Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM KNOB STICKS.  WILL NOT RECENTER AFTER USE, FLIGHT NR 6085.  REPLACED RUDDER/AILERON TRIM CONTROL PANEL IAW CRJ AMM CHAP 27-11-10.
